High Creatinine Levels

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Three kidney stones came out and my creatinine levels is 1.6. Is it dangerous?

Query: Hello doctor, One week before three kidney stones came out, and I have a burning sensation while urinating after that. I went to the doctor he took some test and told that my creatinine level was 1.6. Is it dangerous? I have hypertension and my value is 150/100.  Read Full »


Dr. Y Siva Roja

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Based on your history you might be having a urinary tract infection. Urine infection is a known complication in patients with urine stones. Do you have other complaints in addition to burning sensation like fever with or without chills, abdomen pain, vomitings, and b...  Read Full »

Will stopping maintenance drugs in kidney carcinoma patient cause any effect on kidney?

Query: Hi doctor, My dad is 78 years old and was diagosed with stage 4 transitional cell carcinoma of left kidney for which he underwent a neprourectomy. It is six months now and he took immunotherapy for the same. He had three doses of Ketruda but with third dose he developed pneumonitis and changes in l...  Read Full »


Dr. Pankaj Jawandhiya

Nephrologist

Answer: Hello, Welcome to icliniq.com. I have gone through the details about your history. Cause of deranged renal function is multifactorial. First of all, Ketruda that is Pembrulizumab can cause interstitial nephritis, that can cause damage to kidney and rise of creatinine. Sartel is for blood pressure...  Read Full »

Please suggest a diet to take care of diabetes and creatinine level.

Query: Hello doctor, I am 60 years female, diabetic for past 10 years. I am taking medication for diabetes, hypertension, cholesterol, and Ecosprin 75 daily. Last week after a bout of fever and cough, I have been tested for high creatinine (2). I am still very weak and suffering from loss of appetite, na...  Read Full »


Dr. Sumiya Sulthana

Nutritionist, Dietician

Answer: Hi doctor, Welcome to icliniq.com. Need not worry. Due to fever and medication changes have happened. You need to meet your endocrinologist and monitor your medication and ask any fluid restriction follow-up till creatinine settel down, usually, they will recommend a good amount of fluids. Get K...  Read Full »

Do cholesterol medications cause an increase in creatinine values?

Query: Hello doctor, I am taking Lipicard 160 mg and Atorlip 10 mg for controlling triglycerides and cholesterol. Both are now under control but, my serum creatinine value is 1.2. Is the value higher than normal? If so, is it due to my medicines or could there be any other reason?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is not elevated but in the borderline. Actually, the values depend on the lab as well. You need to see the lab reference range for it. However, you should get it repeated as we need to be sure regarding the value. And, this is not due to the medicines which you tak...  Read Full »

Which BP medicine is good for someone who had a kidney transplant?

Query: Hello doctor, I had a kidney transplant 17 years ago. My local doctor is on a trip overseas. So, I need some help. My only problem now is an increase in the BP. It shows 170/110 and the creatinine level is 1.7. This is the second time, I am getting such levels. Three years ago, I got the same. But...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Serum creatinine levels can be reduced only with the aim of keeping blood pressure as low as 120/80 mmHg. I would recommend you get your complete blood count, and urine culture done. You can start with Amlodipine 5 mg once daily and can increase it to twi...  Read Full »

My mother has CKD with creatinine level 6.3. What has to be done?

Query: Hello doctor, My mother is 56 years old and she is having CKD with creatinine level 6.3. Her BP is around 130/80 mmHg and blood sugar below 150 mg/dl for the past three months. Kindly guide me.  Read Full »


Dr. Abhishek Dixit

Nephrologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. BP and sugar are in normal range. What questions do you have regarding creatinine? For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist  Read Full »

My creatinine is 3.05 mg/dL. How bad is it?

Query: Hello doctor, My blood report came today surprise me that my creatinine is 3.05 mg/dL. How bad is it? I am very concerned. Is there any way I can avid dialysis and treat with medication, diet and excursive. Please guide me if possible. I am taking Verapamil ER 180 mg and Atorvastatin 20 mg for hig...  Read Full »


Dr. Sandeep Varma

Nephrologist

Answer: Hi, Welcome to icliniq.com. As I understand, you are having hypertension for past 15 years, apparently under control at present. Many a time, hypertension can remain undetected, without symptoms for long. So we may not know the exact duration of the disease in many patients. You have hypertension ...  Read Full »

Is tablet Pansec increasing my father's creatinine levels?

Query: Hello doctor, My father is being treated for peptic ulcer, from the past 15 days. So, he is taking a medicine called as Pansec 40 mg, in the morning and evening. He has also developed slight kidney problems, and his creatinine has raised to 1.6. To rule out renal cancer, the doctor will perform ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Pantoprazole belongs to a group of drugs called as proton pump inhibitors, and they are known to cause interstitial nephritis. However, they are not strongly blamed for causing so, but if you want to be on the safer side, it is advisable to switch from Pantoprazo...  Read Full »

Why is there breathlessness in a CKD stage 5 patient?

Query: Hello doctor,My father is a patient of CKD stage 5. He is undergoing dialysis weekly twice. Right now he is having creatinine 9.1, potassium 5.2, and hemoglobin 8.9. Yesterday, he was given two units of blood during dialysis. Despite all that he is having severe breathlessness for these two days. Pl...  Read Full »


Dr. Gabriel Matias

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your father's potassium and creatinine levels are high. The breathlessness may be because of pulmonary edema. There is no specific medicine for these cases, as the best treatment is dialysis. Consider talking to your nephrologist to do the dialysis more frequently, s...  Read Full »

Is the treatment given for diabetes correct?

Query: Hi doctor,I am a 34-year-old male. My blood sugar level was 300 fasting and 423 postprandial two months back. But recently my sugar level is 96 fasting and 99 is postprandial and HbA1c is 6.8 at present. I am taking Janumet 50/500 once daily after breakfast and Pioz MF 15 before dinner. My creatinin...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that your medications are right. However, regarding your kidney, I would suggest that you check your urinary ACR (albumin-creatinine ratio) and a repeat serum creatinine and get back for review. Also,...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.